Safety FAQs

Browse the topics below to find the information that's important to you.

Safety

The pain reliever in Advil® PM is ibuprofen, which is part of a class of drugs called non-steroidal anti-inflammatory drugs (also known as NSAIDs). Advil® PM does not contain acetaminophen, the active ingredient in Tylenol® PM, and it’s been proven that Advil® PM gives you a better night’s sleep than Tylenol® PM because you’ll spend less time lying awake with annoying aches and pains and more time asleep.
Diphenhydramine Citrate is a gentle, non-habit forming sleep aid that helps you get a full night’s sleep. It has been used for over 50 years, and has had a long history of safe and effective use when used as directed.
Each Advil® PM caplet contains 200 mg of ibuprofen and 38 mg of diphenhydramine citrate. This patented bi-layer formula not only reduces your pain, it shortens the time it takes to fall asleep and increases the duration of your sleep.
Ibuprofen is in a class of drugs called nonsteroidal anti-inflammatory drugs (NSAID) that has been relieving pain for quite a while. In fact, the first clinical trials of ibuprofen began in February 1966 and over 30 years of clinical studies prove that ibuprofen, the pain reliever in Advil® PM, is effective on pain.
NSAIDs, nonsteroidal anti-inflammatory drugs, are a group of chemical compounds that often are chemically unrelated but share therapeutic actions such as analgesic (pain-relieving) and antipyretic (fever-reducing) effects. Ibuprofen is just one drug in the NSAID class.
For more than 30 years, extensive consumer use and numerous clinical studies have shown that, ibuprofen, the pain reliever in Advil® PM, and diphenhydramine, the sleep aid in Advil® PM, are both safe and effective when used as directed.
Please refer to the full product labeling for additional safety information related to Advil® PM.
It is not recommended to use the product past its expiration date, as the effectiveness of the ingredients is only assured until the date printed on the package.

Contact Us.

By Phone

Call a customer service representative toll-free at:
1-800-882-3845 (1-800-88-ADVIL)
Mon-Fri, 9AM-5PM EST

Online

Fill out the form to send your question now via email.
Get Started

Via Mail

Send questions to:
PCH Product Information
Pfizer Inc., PO Box 1043
Kings Mountain, NC 28086

Fill in the information below to get in touch. Your privacy is important to us. To learn about our use of your information and your rights, please consult our privacy policy.*All fields required